# SDR ASAA9680090

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, AFT SECTION OF EMERGENCY EXIT TRACK LIGHTS WERE FOUND TO BE INOPERATIVE.  REPAIRED SECTION OF WIRING AND REPLACED BATTERIES IN POWER PACK.  LIGHTS OPERATED NORMALLY.  (M)
